Back
Dimension groups of topological joinings and non-coalescence of Cantor minimal systems 

作成者 松井, 宏樹
作成者 (ヨミ) マツイ, ヒロキ
作成者の別表記 Matui, Hiroki
キーワード等 位相幾何学, トポロジー
日本十進分類法 (NDC) 415.7
内容 When we have two extensions of a Cantor minimal system which are both one-to-one on at least one orbit, we can construct new Cantor minimal systems called topological joinings. We compute the dimension group of the joining in a special case. As an application, we show that a non-invertible endomorphism can induce the identity map on the dimension group of a Cantor minimal system.
コンテンツの種類 雑誌掲載論文 Journal Article
ハンドルURL http://mitizane.ll.chiba-u.jp/meta-bin/mt-pdetail.cgi?cd=00020951
掲載誌情報 Pacific Journal of Mathematics Vol.204 no.1 page.163-176 (2002)
フルテキストへのリンク http://mitizane.ll.chiba-u.jp/metadb/up/C0000051520/dgtjnc.pdf
言語 英語
関連情報 (hasVersion) http://nyjm.albany.edu:8000/PacJ/p/2002/204-1-9.pdf


Total Access Count:

664 times.


Search
Related Materials in




位相幾何学
トポロジー